Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On tangent cones in Wasserstein space
HTML articles powered by AMS MathViewer

by John Lott PDF
Proc. Amer. Math. Soc. 145 (2017), 3127-3136 Request permission

Abstract:

If $M$ is a smooth compact Riemannian manifold, let $P(M)$ denote the Wasserstein space of probability measures on $M$. If $S$ is an embedded submanifold of $M$, and $\mu$ is an absolutely continuous measure on $S$, then we compute the tangent cone of $P(M)$ at $\mu$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 51K99
  • Retrieve articles in all journals with MSC (2010): 51K99
Additional Information
  • John Lott
  • Affiliation: Department of Mathematics, University of California - Berkeley, Berkeley, California 94720-3840
  • MR Author ID: 116090
  • ORCID: 0000-0002-5107-8719
  • Email: lott@berkeley.edu
  • Received by editor(s): March 9, 2016
  • Received by editor(s) in revised form: August 6, 2016
  • Published electronically: December 8, 2016
  • Additional Notes: This research was partially supported by NSF grant DMS-1207654 and a Simons Fellowship
  • Communicated by: Guofang Wei
  • © Copyright 2016 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 3127-3136
  • MSC (2010): Primary 51K99
  • DOI: https://doi.org/10.1090/proc/13415
  • MathSciNet review: 3637959